×

zbMATH — the first resource for mathematics

Essential self-adjointness of powers of generators of hyperbolic equations. (English) Zbl 0263.35066

MSC:
35L45 Initial value problems for first-order hyperbolic systems
58J99 Partial differential equations on manifolds; differential operators
47D03 Groups and semigroups of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andreotti, A; Vesentini, E, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Inst. hautes études sci., publ. math. debrecen, 25, 313-362, (1965) · Zbl 0138.06604
[2] Cordes, H.O, Self-adjointness of powers of elliptic operators on non-compact manifolds, Math. ann., 195, 257-272, (1972) · Zbl 0235.47021
[3] Courant, R; Hilbert, D, ()
[4] de Rham, G, Variétés differentiables, (1955), Hermann Paris · Zbl 0065.32401
[5] Friedrichs, K.O, Symmetric hyperbolic linear differential equations, Comm. pure appl. math., 7, 345-392, (1954) · Zbl 0059.08902
[6] Gaffney, M.P, The harmonic operator for exterior differential forms, (), 48-50 · Zbl 0042.10205
[7] Helgason, S, Differential geometry and symmetric spaces, (1962), Academic Press New York · Zbl 0122.39901
[8] Ikebe, T; Kato, T, Uniqueness of the self-adjoint extension of singular elliptic differential operators, Arch. rat. mech. anal., 9, 77-92, (1962) · Zbl 0103.31801
[9] Lax, P.D, On Cauchy’s problem for hyperbolic equations and the differentiability of solutions of elliptic equations, Comm. pure appl. math., 8, 615-633, (1955) · Zbl 0067.07502
[10] Morrow, J; Kodaira, K, Complex manifolds, (1971), Holt, Rinehart, and Winston New York · Zbl 0325.32001
[11] Nelson, E, Analytic vectors, Ann. of math., 70, 572-615, (1959) · Zbl 0091.10704
[12] Palais, R.S, ()
[13] Roelcke, W, Über den Laplace-operator auf riemannschen mannigfaltigkeiten mit diskontinuierlichen gruppen, Math. nachr., 21, 132-149, (1960) · Zbl 0197.36401
[14] Wienholtz, E, Halbbeschränkte partielle differentialoperatoren zweiter ordnung vom elliptischen typus, Math. ann., 135, 50-80, (1958) · Zbl 0142.37701
[15] Wilcox, C.H, The domain of dependence inequality for symmetric hyperbolic systems, Bull. amer. math. soc., 70, 149-154, (1964) · Zbl 0117.31202
[16] \scJ. A. Wolf, Essential self-adjointness of the Dirac operator and its square, to appear. · Zbl 0263.58013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.